Vol. 4, No. 7, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Hochschild cohomology and homology of quantum complete intersections

Steffen Oppermann

Vol. 4 (2010), No. 7, 821–838
Abstract

We compute the Hochschild cohomology and homology for arbitrary finite-dimensional quantum complete intersections. It turns out that their behavior varies widely, depending on the choice of commutation parameters, and we give precise criteria for when to expect what behavior.

Keywords
Hochschild cohomology, Hochschild homology, quantum complete intersection
Mathematical Subject Classification 2000
Primary: 16E40
Secondary: 81R50, 16U80, 16S80
Milestones
Received: 26 November 2008
Revised: 27 August 2010
Accepted: 1 October 2010
Published: 29 January 2011
Authors
Steffen Oppermann
Institutt for matematiske fag
Norwegian University of Science and Technology
7491 Trondheim
Norway
http://www.math.ntnu.no/~opperman/